# SDR SWIA2021081960376

- Difficulty date: June 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD BAGGAGE BAY DOOR, FWD AND AFT SKINS ARE CHAFED.  FLAGGED     (C-CHECK RO 8/18/2021)    COMPLIED WITH THE REPAIR ON FWD BAGGAGE BAY DOOR, FWD AND AFT SKINS, ALL STEPS (1 THROUGH 5) OF REO 670-52-35-416 REV -- DATED 2021-06-29 AND COMPLETED TASK CARD 51-900-1002-SKY
